# SDR GTIA010951

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN SEAT TRACK HAS CORROSION AND BARE METAL IN SEVERAL PLACES AT FS 1174-1287 AT X PLUS 36 INCHES.  REMOVED CORROSION IAW MD80 SRM 53-01.  REMOVED CORRODED SECTION STATION 1184 TO 1141 IAW SRM MD80 53-05.  INSTALLED COMPLETE SEAT TRACK SECTION FROM STATION 1184 TO 1241 AND 2 SPLICES IAW SRM MD80 53-05.  (M)
